# SDR USAA2012070500031

- Difficulty date: July 1, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 31,784 hours, 20,907 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LOWER FWD STRINGER TO FRAME CORNER FITTING OF L2 DOOR CUTOUT CORRODED AT FR 66, S23L.  REMOVED AND REPLACED CORNER FITTING IAW A319 SRM 51-72-11 AND DRAWING D53480505.
